# SDR RRXA003616

- Difficulty date: November 21, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Nose Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO NOSE GEAR DOWN GREEN LIGHT WHEN GEAR WAS EXTENDED FOR LANDING, RAN EMERGENCY CHECK LIST AND LANDED WITHOUT INCIDENT.
